Autor(en)
Duc Manh Nguyen; Kim, Sunghwan
Titel
Quantum Key Distribution Protocol Based on Modified Generalization of Deutsch-Jozsa Algorithm in d-level Quantum System
Teil von
  • International journal of theoretical physics, 2019-01-01, Vol.58 (1), p.71-82
Ort / Verlag
NEW YORK: SPRINGER/PLENUM PUBLISHERS
Links zum Volltext
Quelle
Web of Science
Beschreibungen
In this paper, we consider the modified generalization of the Deutsch-Jozsa algorithm in the d-level (qudits) quantum system to determine the types of the function f (constant or linear) that had been used. A comparison of the efficiency between the quantum algorithm and the classical case have been given. In addition, the quantum key distribution protocol based on the algorithm is established to show the contribution of our work to the improvement in the detecting the Eve's attack that occurs in the protocol based on the original Deutsch-Jozsa algorithm.
Format
Sprache(n)
Englisch
Identifikator(en)
ISSN: 0020-7748
ISSN: 1572-9575
DOI: 10.1007/s10773-018-3910-4

Weiterführende Literatur

Empfehlungen zum selben Thema automatisch vorgeschlagen von bX
Die Universität der Informationsgesellschaft